Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clearskinwannabe

5 months - breaking out

Hi I have been on roaccutane for 5 months now and was only supposed to be doing a 6 month course in total. However for the last 2 weeks I have been breaking out in spots like I did when I had my initial breakout! Previous to this I was clearing up really well but now this has just disheartened me from the whole thing :confused: I can see why people get depressed on this drug - its like a rollercoaster of emotions!!!

I have been on the following dosage: 2 weeks: 10mg, 2 weeks: 20mg, 4 weeks: 40mg and the rest 60mg.

As a result of me breaking out I have been issued with another months worth of roaccutane on a 60mg a day dosage. I am really worried as my derm has issued this without seeing me and has just told me to pick it up from the pharmacist!!!

Has anyone out there got any words of encouragement for me? Also did anyone else experience this but cleared up at the end of the course?

Thanks in advance!!

Share this post


Link to post
Share on other sites

I still get the pimple here and there and I'm on my 5th. I had a breakout on my ear today! But anyways, just take the extra month. How's the oiliness, is your face really dry? I'd keep taking it until you are clear, and by clear meaning you haven't had a real breakout in weeks. The pimple here and there is fine.

Share this post


Link to post
Share on other sites

No good explanation really. Accutane is a really weird drug, it's up and down. It might be your body responding to accutane fighting your hormone fluctuations.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×